# SDR RAIA2019062950002

- Difficulty date: June 25, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 43,063 hours, 26,579 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FLAP SHROUD AFT HINGE IS CRACKED @ O/B END.   REMOVED RH O/B FLAP SHROUD. REMOVED & REPLACED RH OB FLAP SHROUD HINGE. INSTALLED RH O/B FLAP LOWER SHROUD.
